# SDR SWIA201231376

- Difficulty date: July 6, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 34,454 hours, 47,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SHORT CENTER OMEGA BEAM AT COCKPIT ENTRY WAY IS CORRODED.  (C-CHECK)  NEW SHORT CENTER OMEGA BEAM INSTALLED AT COCKPIT ENTRY WAY IN REFERENCE TO SRM.
